Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rational critical points of the reduced norm of an algebra


Author: Don Goelman
Journal: Bull. Amer. Math. Soc. 80 (1974), 138-141
MSC (1970): Primary 10M05, 12A80; Secondary 14G05
DOI: https://doi.org/10.1090/S0002-9904-1974-13390-2
MathSciNet review: 0337877
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Structure of algebras, rev. ed., Amer. Math. Soc. Colloq Publ., vol. 24, Amer. Math. Soc., Providence, R.I., 1961. MR 23 #A912. MR 123587
  • 2. Emil Artin, Geometric algebra, Interscience, New York, 1957. MR 18, 553. MR 82463
  • 3. E. Artin, C. J. Nesbitt and R. M. Thrall, Rings with minimum condition, University of Michigan Publ. Math., no. 1, Univ. of Michigan Press, Ann Arbor, Mich., 1944. MR 6, 33. MR 10543
  • 4. Max Deuring, Algebren, 2nd printing, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 41, Springer-Verlag, Berlin and New York, 1968. MR 37 #4106. MR 228526
  • 5. P. W. Ketchum, Analytic functions of hypercomplex variables, Trans. Amer. Math. Soc. 30 (1928), 641-667.
  • 6. Takashi Ono, Gauss transforms and zeta-functions, Ann. of Math. (2) 91 (1970), 332-361. MR 41 #3436. MR 258790
  • 7. J. M. Wedderburn, Lectures on matrices, Amer. Math. Soc. Colloq. Publ., vol. 17, Amer. Math. Soc., Providence, R.I., 1934.
  • 8. André Weil, Basic number theory, Die Grundlehren der math. Wissenschaften, Band 144, Springer-Verlag, New York, 1967. MR 38 #3244. MR 234930

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10M05, 12A80, 14G05

Retrieve articles in all journals with MSC (1970): 10M05, 12A80, 14G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13390-2

American Mathematical Society